Armenian Journal of Mathematics

An Embedding Theorem for Medial $\bf n$-ary Groupoid with Cancellation

Davidov, Sergey (2015) An Embedding Theorem for Medial $\bf n$-ary Groupoid with Cancellation. Armenian Journal of Mathematics, 7 (2). pp. 183-193. ISSN 1829-1163

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
272Kb

Abstract

In 1949 M.~Sholander proved that every medial cancellation groupoid can be embedded into a medial quasigroup. In this paper we prove that it is also true for $n$-ary cancellation groupoids, namely, every medial cancellation $n$-ary groupoid can be embedded into a medial $n$-ary quasigroup.

Item Type:Article
Subjects:08-xx General algebraic systems
20-xx Group theory and generalizations
ID Code:642
Deposited By:Dr. Sergey Davidov
Deposited On:10 Dec 2015 23:24
Last Modified:10 Dec 2015 23:24

Repository Staff Only: item control page